# SDR ASOA201000644

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARDS ARE MISSING ON EXTERIOR OF COCKPIT EMERGENCY EXIT DOOR. USED SILKSCREEN METHOD TO LABEL PLACARDS THAT ARE MISSING IAW AMM TASK 11-10-03-000-801.
